# SDR CALA2018081701810

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 49,489 hours, 17,403 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEE WELL UPPER BULKHEAD AREA HAD APPROXIMATELY 2 - 3 INCH CRACK.   REPAIRED THE PRESSURE BULKHEAD WEB IAW D/RA 5710-02552.
